# SDR DALA1164180188

- Difficulty date: November 18, 2010
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 66,920 hours, 9,925 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROW 28GF ARE INOPERATIVE.  MAINTENANCE REPAIRED WIRE SPLICE AT SEAT 28GF.  SYSTEM OPERATION IS NORMAL.
